# SDR HNAA2017052900194

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145
- Aircraft serial: 145048
- Aircraft time: 44,446 hours, 37,735 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Inoperative
- Location: Nr 3 Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PITOT NR 3 INOPERATIVE CAUTION EICAS MESSAGE. R & R THE RELAYS K0058 & K0060 IAW TASK 30-31-00-810-803-A.  OPS GOOD.
